• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

exeffor and exercise

dylanis38

dylanis38

Member
Joined
May 13, 2019
Messages
5
Location
north lanarkshire
Why is energy levels the following day after a workout so bad ( weights) HIIT jog circuits etc
Sleep 8 hours, eat decent meals, have protein shakes, but its like the mind is asleep, all day, little power naps help but it never fully goes away this awful underwater foggy feeling, normally clearing the following day.
It might be thyroid which could be a big culprit, getting bloods done
Taken this drug for over twelve years and its only the last few really have felt this way.
Its not adrenal fatigue.
What supplements will help other then B vitamins B12 etc.
Taken 150mg pill not capsule in the mornings cant take it any other time.
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
508
Location
England
Maybe it's time to try a new medication? It could simply not be effective for you anymore as you have been on it a long time? You have a healthy and active lifestyle so short of physical health problems I would try a meds review :)
 
Top